# SDR SIMA200709909

- Difficulty date: April 7, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 15,917 hours, 15,861 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14521182403
- Condition: Cracked
- Location: Zone 200
- Part time: 15,917 hours, 15,861 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 1 BLEED LEAK OCCURRED CLIMBING THROUGH 13,000 FEET, RETURNED TO ORD.  REMOVED AND REPLACED T-DUCT BEHIND LEFT SIDE WALL IAW EMB 36-11-09. OPERATIONAL AND LEAK CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
